MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-INPATIENT PORT ACCESS DRSSNG KIT W/C

Medline Industries, LP MEDLINE; DBD-INPATIENT PORT ACCESS DRSSNG KIT W/C
Catalog Number DYNDC2693B
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "quality concern: potential growth of mold on chloraprep applicator.".
 
Additional Manufacturer Narrative
The customer reported a quality concern of potential growth of mold on the chloraprep applicator, and the complaint was documented as dirty/stained chloraprep.Two photos were provided for the investigation, finished good production records were reviewed, and the finished good pack build was reviewed; no similar nonconformances related to the component were noted and no bom issues were identified.Two photos were provided of the chloraprep applicator with blue staining, confirming the reported issue.The investigation was limited due to the absence of a returned complaint sample, and it could not be determined whether the chloraprep applicator was activated prior to placement within the kit or occurred during transit or storage; as a result, a definitive root cause could not be determined at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-INPATIENT PORT ACCESS DRSSNG KIT W/C
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50895944
Report Number1417592-2026-50675
Device Sequence Number20333708
Product Code LRO
UDI-Device Identifier10653160370970
UDI-Public10653160370970
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDC2693B
Device Lot Number2025121890
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown